# SDR AALA201912169003

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 31,938 hours, 12,943 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Part serial: 374605
- Condition: Unreliable
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LE FLAPS TRANSIT LIGHT ILLUMINATED TWICE ON FINAL APPROACH ACCOMPANIED BY AIRSPEED LOW AURAL WARNING. MAINTENANCE REMOVED AND REPLACED L.E. SLAT SENSOR 1009 IAW AMM 27-88-11. OPS CHECK AND SENSOR TEST GOOD IAW AMM 27-88-11.
